It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Irritable Bowel Syndrome (IBS) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-27-2003, 05:02 AM   #1
Junior Member
 
Join Date: Dec 2002
Location: Roseville, MI USA
Posts: 14
KelMarie HB User
Post zoloft

Hi! I hope someone can help ease my mind. I am a 36
year old single mother of 2 beautiful girls. I have
had anxiety for about 10 years now. Lately, my anxiety
has been out of control and I started Zoloft three weeks ago. For the last week I have been very nauseous
and have no appetite. I also have d every time I go to the bathroom. Is this just the side effects of the med or should I be worried? Thanks for your help!!!!

 
Old 08-27-2003, 06:22 AM   #2
Senior Veteran
 
Join Date: Mar 2003
Posts: 1,019
Janik HB User
Post

Nausea and dizziness are side effects of Zoloft. I'm not sure about diarrhea.

 
Sponsors Lightbulb
   
Old 08-28-2003, 06:36 PM   #3
Senior Veteran
(female)
 
Join Date: Jan 2003
Posts: 1,660
cattys HB User
Post

Zoloft did cause diahrea with me. Try posting on the drug interactions forum or the depression forum there is alot of posts on zoloft.

 
Old 09-01-2003, 07:43 PM   #4
Inactive
 
Join Date: Aug 2003
Location: Yarmouth,Maine,United States
Posts: 190
sjg2752 HB User
Post

KelMarie,
I was on Zoloft for a time,and it got so bad I was visting the bathroom 14 times in one day! That's when I took the pills back to the DR.,and told him he could have them.I was not taking them anymore.He quickly changed my medication. I hope this helps! sjg

[This message has been edited by sjg2752 (edited 09-01-2003).]

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Cymbalta vs.Zoloft economike Depression 14 03-24-2011 09:34 PM
Has anyone with asthma ever taken Zoloft? miche31 Asthma 3 11-05-2006 08:18 AM
Getting off Zoloft wothout having zaps, withdrawl, etc in unexpected way. t_411 Anxiety 10 05-24-2006 01:14 AM
Question for Zoloft Users Alyna25 Anxiety 3 09-19-2005 12:01 PM
Zoloft induced Depersonalization danilee Panic Disorders 20 08-25-2005 11:03 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



solofelix (24), flipfleury (19), seabell (5), Gugulimo (5), gmak (4), puzzik79 (4), JJ (4), ladybud (4), cathy1 (3), simone444 (3)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!